Pacific Journal of Mathematics

Quasifibration and adjunction.

K. A. Hardie

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 389-397.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971633

Mathematical Reviews number (MathSciNet)
MR0275432

Zentralblatt MATH identifier
0207.53402

Subjects
Primary: 55.50

Citation

Hardie, K. A. Quasifibration and adjunction. Pacific J. Math. 35 (1970), no. 2, 389--397. https://projecteuclid.org/euclid.pjm/1102971633


Export citation

References

  • [1] G. Allaud, On the classification of fibre spaces, Math. Zeit. 92 (1966), 110-125.
  • [2] A. Dold and R. Lashof, Principal quasi fibrations and fibre homotopy equivalence, Illinois J. Math. 3 (1959), 285-305.
  • [3] A. Dold and R. Thorn, Quasifaserungenund unendlichesymmetrischeProdukte, Ann. of Math. 67 (1958), 239-281.
  • [4] P. Hilton, Homotopy Theory and Duality,Gordon and Breach, 1965.
  • [5] Y. Husseini, When is a complex fibred by a subcomplex?, Trans. Amer. Math. Soc. 124 (1966), 249-291.
  • [6] I. M. James, The transgression and Hopf invariantof a fibration, Proc. London Math. Soc. (3) 11 (1961), 588-600.
  • [7] M. C. McCord, Singularhomology groups and homotopy groups of finite topological spaces, Duke Math. J. 33 (1966), 465-474.
  • [8] R. J. Milgram, The bar construction and abelian H-spaces, Illinois J. Math. 11 (1967), 242-250.
  • [9] J. Milnor, Construction of universal bundles II, Ann. of Math. (2) 63 (1956), 430- 436.
  • [10] Y. Nomura, An application of the path-space technique to the theory oftriads, Nagoya Math. J. 22 (1963), 169-188.
  • [11] D. Puppe, Bemerkungenber die Erweiterung von Homotopien, Archiv. der Math. 18 (1967), 81-88.
  • [12] E. H. Spanier, Algebraic Topology, McGraw-Hill, 1966.
  • [13] J. Stasheff, A classification theorem for fibre spaces, Topology 2 (1963), 239-246.
  • [14] J. Stasheff, Associated fibre spaces, Michigan Math. J. 15 (1968), 457-470.
  • [15] N. E. Steenrod, Milgram's classifying space for a topological group, Topology 7 (1968), 349-368.
  • [16] A. Str^m, Note on cofibrations, Math. Scand. 19 (1966), 11-14.
  • [17] A. Str^m, Note on cofibrations II, Math. Scand. 22 (1968), 130-142.